# SDR USAA920081011

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 61,541 hours, 42,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DAILY CHECK - CRACKED FUSELAGE SKIN, BS 727E, S24R.  REPAIRED FUSELAGE SKIN, BS 727E, S24R IAW B737 SRM 53-00-01 REPAIR 31.
